Jump to content


What's with the ads?

Photo

New Zoloft User needs advice


3 replies to this topic

What's with the ads?

#1 Axxx Dean

Axxx Dean

    Hive Mind Larvae

  • Members
  • 7 posts

Posted 14 March 2017 - 04:02 AM

I was just put on Zoloft and took my first dose yesterday (50 mgs) I've never taken anything like it before and was nauseous through the evening and might was told to cut it in half next time but i mostly just feel like laying around and I'm nervous about it

#2 emzhengjiu

emzhengjiu

    Hive Mind Queen Bee

  • Moderators
  • PipPip
  • 1735 posts

Posted 14 March 2017 - 05:36 AM

Welcome to the forums.  Try posting on the chat board.  You're likely to get more responses there.  Since we're a homeschooling community, tell us a bit about your homeschool.



#3 stephensgirls

stephensgirls

    Hive Mind Larvae

  • Members
  • Pip
  • 192 posts

Posted 14 March 2017 - 12:02 PM

50 mg is high for a starting dose. Most people start at 25mg. And some people--myself included--don't ever even need 50 mg. 25 was enough to make me feel better. There are LOTS of seratonin receptors in your stomach and intestinal tract--so that's why you are having the nausea. Definitely back down to 25 for at least a week. It will get better quick. Good luck. Zoloft was life changing for me.



#4 Axxx Dean

Axxx Dean

    Hive Mind Larvae

  • Members
  • 7 posts

Posted 14 March 2017 - 01:47 PM

Thank you all I took my first pill over 24 hours ago but today I was feeling really anxious and started sweating the pharmacist said I shouldn't be having effects after 24 hours from just 1 pill anyone else felt the same that long after 1 pill?